# SDR NACA202308030001

- Difficulty date: August 3, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,374 hours, 17,629 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOP LIGHT ILLUMINATED. WENT OUT IN STBY NORMAL POSITION FOR FLIGHT. DEFERRED PER MEL 21-51-01-01/
